Publications of Dimitrios M. Thilikos

BACK TO COATI PUBLICATION INDEX

Publications of Dimitrios M. Thilikos

Books and proceedings
  1. Fedor V. Fomin, Pierre Fraigniaud, Nicolas Nisse, and Dimitrios M. Thilikos. Forewords: Special issue on Theory and Applications of Graph Searching Problems, volume 655:1 of Theoretical Computer Science - Special Issue on Theory and Applications of Graph Searching Problems. December 2016. [WWW ] [bibtex-entry]
     
Articles in journal or book's chapters
  1. I. Sau and D. M. Thilikos. Subexponential Parameterized Algorithms for Degree-constrained Subgraph Problems on Planar Graphs. Journal of Discrete Algorithms, 8(3):330-338, September 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
Conference's articles
  1. I. Sau and D. M. Thilikos. On Self-Duality of Branchwidth in Graphs of Bounded Genus. In 8th Cologne Twente Workshop on Graphs and Combinatorial Optimization (CTW), Paris, France, pages 19-22, June 2009. [PDF ] [Abstract] [bibtex-entry]
     
  2. I. Sau and D. M. Thilikos. Subexponential Parameterized Algorithms for Bounded-Degree Connected Subgraph Problems on Planar Graphs. In DIMAP workshop on Algorithmic Graph Theory (AGT09), volume 32 of Electronic Notes in Discrete Mathematics, Warwick, UK, pages 59-66, March 2009. Elsevier. [PDF ] [Abstract] [bibtex-entry]
     
Internal reports
  1. J. Rué, I. Sau, and D. M. Thilikos. Dynamic Programming for Graphs on Surfaces. Technical report RR-7166, INRIA, December 2009. [PDF ] [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:12 2017